# SDR FDEA201603291112

- Difficulty date: March 29, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 73,279 hours, 17,457 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC198414
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP, INBD AFT HINGE BRACKET, FLAP SIDE, PIVOT INBD LUG BORE FOUND CORRODED.  REWORKED FOUND EXCEEDED LIMITS IAW CMM 57-52-04.  EXISTING HOLE DIAMETER 1.193", FINAL HOLE DIAMETER 1.196, MAXIMUM ALLOWABLE HOLE DIAMETER 1.15".  NEW REPAIR BUSHING FABRICATED & INSTALLED IAW EA 1-5750-T0324457 PT 1 STEP 1A.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
